# SDR QXEA9902729

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 9305b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN VERTICAL SUPPORT INBOARD SIDE FOR LEFT INBOARD SEAT TRACK AT FRAME 9305B.  REPAIRED IAW FOKKER SRM 51-31-01.
